# SDR FDEA201405060953

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 72,142 hours, 14,747 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: MFG8550
- Part serial: 4884
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT INTERMITTENT CABIN SMOKE LEVEL 3  ALERT WITH TRITONE ALERT WAS ON 2 TIMES FOR ABOUT 2 SECONDS.  LANDED UNEVENTFULLY & FIRE DEPT SAID NO INDICATION OF FIRE OR HEAT.  FOUND NR 9 SMOKE DETECTOR FAILED.  R & R NR 9 SMOKE DETECTOR & TESTED GOOD IAW AMM 26-15-01-4.  ACFT OK FOR SERVICE.
